RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 3, Pages 453–466 (Mi zvmmf1053)  

This article is cited in 7 scientific papers (total in 7 papers)

Numerical modeling of the flow of a viscous incompressible fluid in a cubic cavity

T. G. Elizarova, O. Yu. Milyukova

Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (1910 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:3, 433–445

Bibliographic databases:
UDC: 519.634
MSC: Primary 76M20; Secondary 76D05, 65Y05
Received: 22.02.2002
Revised: 30.05.2002

Citation: T. G. Elizarova, O. Yu. Milyukova, “Numerical modeling of the flow of a viscous incompressible fluid in a cubic cavity”, Zh. Vychisl. Mat. Mat. Fiz., 43:3 (2003), 453–466; Comput. Math. Math. Phys., 43:3 (2003), 433–445

Citation in format AMSBIB
\Bibitem{EliMil03}
\by T.~G.~Elizarova, O.~Yu.~Milyukova
\paper Numerical modeling of the flow of a viscous incompressible fluid in a cubic cavity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 3
\pages 453--466
\mathnet{http://mi.mathnet.ru/zvmmf1053}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1994405}
\zmath{https://zbmath.org/?q=an:1079.76050}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 3
\pages 433--445


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1053
  • http://mi.mathnet.ru/eng/zvmmf/v43/i3/p453

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Gorobets, “Masshtabiruemyi algoritm dlya modelirovaniya neszhimaemykh techenii na parallelnykh sistemakh”, Matem. modelirovanie, 19:10 (2007), 105–128  mathnet  mathscinet  zmath
    2. Sheretov Yu.V., “Ob obschikh tochnykh resheniyakh uravnenii Nave-Stoksa, Eilera i kvazigidrodinamicheskikh uravnenii”, Vestn. Tverskogo gos. un-ta. Ser.: Prikladnaya matematika, 2010, no. 17, 41–58  zmath  elib
    3. Ustinov A.S., Savin I.K., Velichko A.A., Ekimov D.A., “Realizatsiya algoritma chislennogo resheniya zadachi o techenii zhidkosti v kaverne”, Vestnik voronezhskogo gosudarstvennogo tekhnicheskogo universiteta, 8 (2012), 4–7  elib
    4. M. A. Ponomareva, M. P. Filina, V. A. Yakutenok, “Techenie nenyutonovskoi zhidkosti v kvadratnoi kaverne pri malykh chislakh Reinoldsa”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2015, no. 6(38), 90–99  mathnet  crossref  elib
    5. Yu. V. Sheretov, “O tochnykh resheniyakh statsionarnykh kvazigidrodinamicheskikh uravnenii v tsilindricheskikh koordinatakh”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2017, no. 1, 85–94  mathnet  crossref  elib
    6. Yu. V. Sheretov, “Ob obschikh tochnykh resheniyakh statsionarnoi sistemy Nave-Stoksa i kvazigidrodinamicheskoi sistemy, ne udovletvoryayuschikh uravneniyam Eilera”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2017, no. 2, 5–15  mathnet  crossref  elib
    7. Yu. V. Sheretov, “Ob obschikh tochnykh resheniyakh sistemy Nave-Stoksa i kvazigidrodinamicheskoi sistemy dlya nestatsionarnykh techenii”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2017, no. 3, 13–25  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:249
    Full text:115
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020